Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1982, Volume 50, Issue 3

A Note on Noncausality<583:ANON>2.0.CO;2-H
p. 583-592

J. P. Florens, M. Mouchart

The relationship between Granger's [8] and Sims' [13] concepts of noncausality is analyzed in terms of conditional independence and Bahadur's [1] concept of transitivity. In particular their equivalence is easily shown to disappear when uncorrelatedness is replaced by independence.

Log In To View Full Content

Journal News